# SDR COMA9730003

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Condition: Cracked
- Location: Propeller
- Part time: 20,639 hours
- Component: R3894123F25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER ASSEMBLY ORIGINALLY REMOVED FOR OVERHAUL.  ONCE DISASSEMBLED A CRACK WAS VISUALLY DETECTED RUNNING DIAGONALLY FROM THE BLADE ROOT FLAT AREA TO THE TOP OF THE BLADE ROOT OUTER SLEEVE.  CRACK IS APPROXIMTELY 11 INCHES IN LENGTH.  REPLACED PROPELLER BLADE.
